MathSciNet Relay Station
MathSciNet bibliographic data
MR1131920 47H06 (34G20 47H17)
Jung, Jong Soo; Takahashi, Wataru Dual convergence theorems for the infinite products of resolvents in Banach spaces. Kodai Math. J. 14 (1991), no. 3, 358–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement